# SDR RAIA981226

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 39948B2236
- Condition: Failed
- Location: Rt Airspeed
- Part time: 14,003 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7050 - FIRST OFFICER'S AIRSPEED INDICATOR STAYED AT ZERO.  MAINTENANCE REPLACED FIRST OFFICER'S AIRSPEED INDICATOR.  (X)
